# SDR CA130930009

- Difficulty date: September 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 18,124 hours
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Swashplate
- Part number: 369D2180111
- Condition: Damaged
- Location: Tail Rotor
- Part time: 1,059 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF RENTAL TAIL ROTOR GEARBOX, IT WAS DISCOVERED THAT 1 OF THE DRIVE SPLINES FOR THE TAIL ROTOR SWASHPLATE WAS MISSING.  THE RENTAL GEARBOX HAD BEEN INSTALLED FOR 40 HOURS AND WHEN IT WAS INSTALLED THE TAIL ROTOR SWASHPLATE HAD NO SIGNS OF WEAR.  THIS TAIL ROTOR SWASHPLATE HAD A NEW TEE INSTALLED IN JUNE 2012.
